It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kim on September 19, 2000 at 22:32:03:

My sister is a drug addict. Her drugs of choice are Zanax, Klonopin, etc... She has tried to kill herself twice that I know of. She is right this minute in a hospital suffering from seizures that are long and violent. The seizures have been going on all day. Apparently she took a handfull of zanax a few days ago and then a few on Sunday and now this is the reaction. I haven't been able to get very much info from the hospital, what is going on?? Can anyone help? Thanks.

Follow Ups

All times are GMT -7. The time now is 05:22 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!